| Catalog Number |
72201993 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).
Event or Problem Description
It was reported that during a shoulder arthroscopy, the osteroraptor anchor came loose from the cable.After the malfunction the anchor did not have good fixation and was removed.The procedure was completed with a s+n back up device.There was no surgical delay and no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.If any additional information related to this event is received in the future, this investigation will be reopened for evaluation.